# SDR 0200826745

- Difficulty date: March 15, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N645NW
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 51,511 hours, 5,054 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 40,589 hours, 4,382 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 2,450 hours, 503 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE NR 4 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AT 100 KNOTS.  MAINTENANCE INSPECTED THE THRUST REVERSER.  OPERATIONAL CHECK SATISFACTORY.
